# SDR HEEA076430

- Difficulty date: October 3, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Transceiver
- Part number: 066402600
- Part serial: 4098
- Condition: Malfunctioned
- Location: Loran System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY REMAINED BLANK AFTER BEING ON FOR 10 MINUTES AND REMAINED BLANK AFTERWARDS. PENDING VENDOR REPAIR.
